# SDR SWAA2016021649069

- Difficulty date: January 30, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 47,929 hours, 18,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE WEB CORRODED, BETWEEN BS 716 - 727, STRINGER 17R.  REPAIRED WEB IAW EA.
